# SDR SWAA2025120933040

- Difficulty date: November 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL 13.80 ON BS 727C IN THE AFT CARGO COMPARTMENT.  PERFORMED REPAIR ON TRACK LOC. RBL 13.80 ON BS 727C AT AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-3 REPAIR 3; ALTERNATIVE 1 FIGURE 203.
